# SDR VNAA0405005

- Difficulty date: May 4, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 863 hours, 806 cycles
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Amplifier
- Part number: 5071T98P03
- Part serial: LMDK2859
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 930 hours, 872 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LT ENGINE SURGED 10 PERCENT AND THE CREW RETURNED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 CONTROL AMPLIFIER IN ACCORDANCE WITH BOMBARDIER AIRCRAFT MAINTENANCE  MANUAL 72-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
